Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi :rolleyes:

I have had acne since about 12 and I am 18 now, used to be pretty mild, then last Sept in really took over, no dips of clear skin i was used to just pure redness. Argh I hated it , the moments of clearness probably were due to oral/topical antibiotics, and various other forms of medicine I have tried over the years. But the doc said that i really should come off the anti-biotics because I had been on topical for 3 ish years and oral year and a bit. So I think that didn’t help.

Anyway i m on roaccutane as it is called over in sunny England and it has been 20 days so far, 40mg in the morning straight off

anyway I just wanted to know if people can help me out here

I m talking Zinc, vit c, all b vits, biotin, and vit e, to stop hair loss/help contact lens situation

firstly does any of this stuff work???, I m taking it at high percentages, like zing-100mg biotin 2 mg, ect, well above the RDA

from using the guidelines of acne websites for the amounts.

and also , so far no real breakout, just getting better spots come and go fast nothing bad, dry lips thats it.

Next month my derm is jumping me to 80mg as I am 160 pounds. And I am really worried I am going to turn bright red. A college friend has turned red and he is on 80mg too. I really would rather acne than looking red does it always happen?

i know my friend drinks twice a week and probably isn the type to invest in supplements, will my lack of drink/ vit e, help prevent that

and lastly, does upping the dosage cause a mass outbreak? :boohoo:

cheers

Will :dance:

Share this post


Link to post
Share on other sites

Ooooh... Questions...

Zinc: Yes it has helped me! ^.^

Wow... Your acne must be really bad to go that high. .__.

Don't turn into a tomato! haha

Good luck... I'm sorry I'm a complete idiot and I couldn't really help you...

X__X [Mr.E]

Share this post


Link to post
Share on other sites

Thats what worrys me, my acne really isnt that bad.... should I be on 80mg my Derm seems slightly crazy and knows nothing about side effects.

any more stuff about Supplements ?

cheers

Share this post


Link to post
Share on other sites
Thats what worrys me, my acne really isnt that bad.... should I be on 80mg my Derm seems slightly crazy and knows nothing about side effects.

cheers

Share this post


Link to post
Share on other sites
Thats what worrys me, my acne really isnt that bad.... should I be on 80mg my Derm seems slightly crazy and knows nothing about side effects.

cheers

That's not too high... I weigh less than you do and have been on 80mg for my whole course. Don't worry about that :-p

Share this post


Link to post
Share on other sites

you should keep taking supplements i think. my derm told me to take a multi vitamin at least.

as for redness, i dont think everyone gets redness, but honestly, id rather be a bit red than have acne.

Share this post


Link to post
Share on other sites
Hi :rolleyes:

I have had acne since about 12 and I am 18 now, used to be pretty mild, then last Sept in really took over, no dips of clear skin i was used to just pure redness. Argh I hated it , the moments of clearness probably were due to oral/topical antibiotics, and various other forms of medicine I have tried over the years. But the doc said that i really should come off the anti-biotics because I had been on topical for 3 ish years and oral year and a bit. So I think that didn’t help.

Anyway i m on roaccutane as it is called over in sunny England and it has been 20 days so far, 40mg in the morning straight off

anyway I just wanted to know if people can help me out here

I m talking Zinc, vit c, all b vits, biotin, and vit e, to stop hair loss/help contact lens situation

firstly does any of this stuff work???, I m taking it at high percentages, like zing-100mg biotin 2 mg, ect, well above the RDA

from using the guidelines of acne websites for the amounts.

and also , so far no real breakout, just getting better spots come and go fast nothing bad, dry lips thats it.

Next month my derm is jumping me to 80mg as I am 160 pounds. And I am really worried I am going to turn bright red. A college friend has turned red and he is on 80mg too. I really would rather acne than looking red does it always happen?

i know my friend drinks twice a week and probably isn the type to invest in supplements, will my lack of drink/ vit e, help prevent that

and lastly, does upping the dosage cause a mass outbreak? :boohoo:

cheers

Will :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×